MAUDE Adverse Event Report: MAQUET SAS VOLISTA; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS VOLISTA; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARDVCS209031A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event site telephone: (b)(6).Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
Getinge became aware of an issue with one of the surgical lights - volista access ii.As reported, the spring arm cover fell onto the operating table and came into contact with sterile equipment during surgery.There was no injury reported and no delay to the procedure due to the incident.However, we decided to report the issue out of an abundance of caution, as any parts falling into the sterile field or during a procedure may cause injury or contamination.

Brand Name
VOLISTA
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
sylviane boiron bourgeois
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key24388175
Report Number9710055-2026-0000031
Device Sequence Number10279476
Product Code FSY
UDI-Device Identifier03700712420642
UDI-Public(01)03700712420642
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARDVCS209031A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown